Abstract and Applied Analysis

Antiperiodic Problems for Nonautonomous Parabolic Evolution Equations

R. N. Wang and Y. Zhou

Full-text: Open access

Abstract

This work focuses on the antiperiodic problem of nonautonomous semilinear parabolic evolution equation in the form u ( t ) = A ( t ) u ( t ) + f ( t , u ( t ) ) , t R , u ( t + T ) = - u ( t ) , t R , where ( A t ) t R (possibly unbounded), depending on time, is a family of closed and densely defined linear operators on a Banach space X . Upon making some suitable assumptions such as the Acquistapace and Terreni conditions and exponential dichotomy on ( A t ) t R , we obtain the existence results of antiperiodic mild solutions to such problem. The antiperiodic problem of nonautonomous semilinear parabolic evolution equation of neutral type is also considered. As sample of application, these results are applied to, at the end of the paper, an antiperiodic problem for partial differential equation, whose operators in the linear part generate an evolution family of exponential stability.

Article information

Source
Abstr. Appl. Anal., Volume 2014, Special Issue (2014), Article ID 263690, 11 pages.

Dates
First available in Project Euclid: 2 October 2014

Permanent link to this document
https://projecteuclid.org/euclid.aaa/1412278111

Digital Object Identifier
doi:10.1155/2014/263690

Mathematical Reviews number (MathSciNet)
MR3214412

Zentralblatt MATH identifier
07022042

Citation

Wang, R. N.; Zhou, Y. Antiperiodic Problems for Nonautonomous Parabolic Evolution Equations. Abstr. Appl. Anal. 2014, Special Issue (2014), Article ID 263690, 11 pages. doi:10.1155/2014/263690. https://projecteuclid.org/euclid.aaa/1412278111


Export citation

References

  • M. T. Batchelor, R. J. Baxter, M. J. O'Rourke, and C. M. Yung, “Exact solution and interfacial tension of the six-vertex model with anti-periodic boundary conditions,” Journal of Physics A: Mathematical and General, vol. 28, no. 10, pp. 2759–2770, 1995.
  • L. L. Bonilla and F. J. Higuera, “The onset and end of the Gunn effect in extrinsic semiconductors,” SIAM Journal on Applied Mathematics, vol. 55, no. 6, pp. 1625–1649, 1995.
  • D. S. Kulshreshtha, J. Q. Liang, and H. J. W. Müller-Kirsten, “Fluctuation equations about classical field configurations and supersymmetric quantum mechanics,” Annals of Physics, vol. 225, no. 2, pp. 191–211, 1993.
  • H. Okochi, “On the existence of periodic solutions to nonlinear abstract parabolic equations,” Journal of the Mathematical Society of Japan, vol. 40, no. 3, pp. 541–553, 1988.
  • H. Okochi, “On the existence of anti-periodic solutions to a nonlinear evolution equation associated with odd subdifferential operators,” Journal of Functional Analysis, vol. 91, no. 2, pp. 246–258, 1990.
  • H. Okochi, “On the existence of anti-periodic solutions to nonlinear parabolic equations in noncylindrical domains,” Nonlinear Analysis: Theory, Methods & Applications, vol. 14, no. 9, pp. 771–783, 1990.
  • A. Haraux, “Anti-periodic solutions of some nonlinear evolution equations,” Manuscripta Mathematica, vol. 63, no. 4, pp. 479–505, 1989.
  • A. R. Aftabizadeh, N. H. Pavel, and Y. K. Huang, “Anti-periodic oscillations of some second-order differential equations and optimal control problems,” Journal of Computational and Applied Mathematics, vol. 52, no. 1–3, pp. 3–21, 1994.
  • S. Aizicovici and N. H. Pavel, “Anti-periodic solutions to a class of nonlinear differential equations in Hilbert space,” Journal of Functional Analysis, vol. 99, no. 2, pp. 387–408, 1991.
  • Z. H. Liu, “Anti-periodic solutions to nonlinear evolution equations,” Journal of Functional Analysis, vol. 258, no. 6, pp. 2026–2033, 2010.
  • Y. Q. Chen, J. J. Nieto, and D. O'Regan, “Anti-periodic solutions for evolution equations associated with maximal monotone mappings,” Applied Mathematics Letters, vol. 24, no. 3, pp. 302–307, 2011.
  • Q. Liu, “Existence of anti-periodic mild solutions for semilinear evolution equations,” Journal of Mathematical Analysis and Applications, vol. 377, no. 1, pp. 110–120, 2011.
  • R. N. Wang, Q. M. Xiang, and Y. Zhou, “Asymptotically periodic solutions to nonlocal Cauchy problems governed by compact evolution families,” Nonlinear Oscillations, vol. 16, no. 1, pp. 14–28, 2013.
  • Y. Wang, “Antiperiodic solutions for dissipative evolution equations,” Mathematical and Computer Modelling, vol. 51, no. 5-6, pp. 715–721, 2010.
  • R. N. Wang and D. H. Chen, “Anti-periodic problems for semilinear partial neutral evolution equations,” Electronic Journal of Qualitative Theory of Differential Equations, no. 16, pp. 1–16, 2013.
  • P. Acquistapace, “Evolution operators and strong solutions of abstract linear parabolic equations,” Differential and Integral Equations, vol. 1, no. 4, pp. 433–457, 1988.
  • P. Acquistapace and B. Terreni, “A unified approach to abstract linear nonautonomous parabolic equations,” Rendiconti del Seminario Matematico della Università di Padova, vol. 78, pp. 47–107, 1987.
  • H. Amann, Linear and Quasilinear Parabolic Problems, vol. 89 of Monographs in Mathematics, Birkhäuser, Berlin, Germany, 1995.
  • A. Pazy, Semigroups of Linear Operators and Applications to Partial Differential Equations, vol. 44 of Applied Mathematical Sciences, Springer, New York, NY, USA, 1983.
  • A. Yagi, “Abstract quasilinear evolution equations of parabolic type in Banach spaces,” Bollettino dell'Unione Matematica Italiana B, vol. 5, no. 2, pp. 341–368, 1991.
  • A. Yagi, “Parabolic evolution equations in which the coefficients are the generators of infinitely differentiable semigroups. II,” Funkcialaj Ekvacioj, vol. 33, no. 1, pp. 139–150, 1990.
  • K. J. Engel and R. Nagel, One-Parameter Semigroups for Linear Evolution Equations, vol. 194 of Graduate Texts in Mathematics, Springer, Berlin, Germany, 2000.
  • D. Henry, Geometric Theory of Semilinear Parabolic Equations, vol. 840 of Lecture Notes in Mathematics, Springer, Berlin, Germany, 1981.
  • L. Maniar and R. Schnaubelt, Almost Periodicity of Inhomogeneous Parabolic Evolution Equations, vol. 234 of Lecture Notes in Pure and Applied Mathematics, Marcel Dekker, New York, NY, USA, 2003.
  • Y. Q. Chen, X. D. Wang, and H. X. Xu, “Anti-periodic solutions for semilinear evolution equations,” Journal of Mathematical Analysis and Applications, vol. 273, no. 2, pp. 627–636, 2002.
  • X. Liu and J. Cao, “Exponential stability of anti-periodic solutions for neural networks with multiple discrete and distributed delays,” Journal of Systems and Control Engineering, vol. 223, pp. 299–308, 2009.
  • C. M. Marle, Mesures et Probabilités, Hermann, Paris, France, 1974.
  • M. A. Krasnosel'skii, Topological Methods in the Theory of Nonlinear Integral Equations, Cambridge University Press, New York, NY, USA, 1964. \endinput